Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dark stool, diarrhea, abscess in the anus. What is it?

i have an absess next to my but hole this is my fourth on i have had all of them drained i have had dark stool diarrhea for about three weeks 5 times a day with red stuff in it today my absess stoped hurting and im pupping out white stuff looks like pus and some blood no poop is coming out toilet paper looks like snot and blood i think the absess burst inside me and im pooping it out please help thanks
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Its pretty serious , and requires urgent surgeon referral, u should contact a gastro surgeon now . In the meantime you should take Tab ZANOCIN 200 mg twiice daily , metronidazole 400 mg thrice daily , [plenty of fluid , take sitz bath three times daily and after every defecation. You will reuire surgery for the fistula in ano as it seems from your data , which has got infection and a a raw area in your rectum which is bleeding too. Do NOt Delay .
Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor